| Catalog Number |
5573-C-3602 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
Event or Problem Description
It was reported that the patient's reverse shoulder was revised after patient dislocated.The surgeon decided the joint was not tight enough and increased the size of the poly.
Additional Manufacturer Narrative
The reported event that glenosphere - 36mm dia x 2mm thk concentric was alleged of 'implant - poly - dislocated' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such a the x-rays post primary surgery as well as the affected device must be available in order to determine the exact root cause of the complaint event.However, based on complaint event description, the most probably root cause can be attributed to be user related, and was caused by chosing an inadequate poly implant size.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description